# SDR USAA2009042490975

- Difficulty date: March 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CHANNEL AT BS 727E, RBL 8.10 ABOVE S26R.  REPAIRED CHANNEL AT BS 727E, RBL 8.10 ABOVE S26R IAW SRM 53-00-53.
